Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 19 found articles
 
 
  On a modified version of the Henrici’s transformation into optimization
 
 
Title: On a modified version of the Henrici’s transformation into optimization
Author: Rhanizar, Bouchta
Appeared in: Numerical algorithms
Paging: Volume 90 () nr. 2 pages 507-522
Year: 2021-10-06
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands